# SDR DALA2020032302000

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK-CABIN SEAT TRACK AT STA 1480 RBL 54.75 FOUND CORROSION OUT OF LIMITS. REPLACED SEAT TRACK. (LP 1536081)
